# SDR AALA202401298155

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 29,412 hours, 9,378 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H4646
- Condition: Delaminated
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND WINDSHIELD HAS DELAMINATION. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
